Modelling multivariate extreme value distributions

Tawn, Jonathan A. (1990) Modelling multivariate extreme value distributions. Biometrika, 77 (2). pp. 245-253. ISSN 0006-3444

Full text not available from this repository.

Abstract

Multivariate extreme value distributions arise as the limiting joint distribution of normalized componentwise maxima/minima. No parametric family exists for the dependence between the margins. This paper extends to more than two variables the models and results for the bivariate case obtained by Tawn (1988). Two new families of physically motivated parametric models for the dependence structure are presented and are illustrated with an application to trivariate extreme sea level data.

Item Type:
Journal Article
Journal or Publication Title:
Biometrika
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2604
Subjects:
ID Code:
177766
Deposited By:
Deposited On:
18 Oct 2022 10:00
Refereed?:
Yes
Published?:
Published
Last Modified:
22 Nov 2022 11:58